Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have chest pain. Drank Monster energy drink. Medication?

Your Open Question: Chest pain after drinking monster? Hello i am having chest pain on my centerish right side of my chest I drank a monster energy (just one ) after i played football during practice i ha severe chest pain now hour or so later still hurts i dont really want to go to ER (Afraid and overall just hate it ) ,.... Can i take a tylenol or assprin or will that worsen btw i am 14 Please help Question 1. Can i do a excersise to help it 2. Can i take tylenol or assprin 3. Answer 1 and 2 please asap i really need it ;( Btw this is my first one in a long time Can i take a pain med?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

As you are young with age of 14 years , muscular pains are common in this age , so yes you can take tylenol( not aspirin) as a paiin killer less than 4 tablets a day , and secondly get rest cause exercise will not help in healing it

Check your tonsillis for infection, cause this can also cause chest pain

Hope this helps
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor